# SDR AALA202201312028

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR EPAS RESERVOIR DISCHARGED DURING OPERATIONAL CHECK OF DOOR OPEN SWITCH, NO SLIDE DEPLOYMENT OCCURED. REPLACED EPAS RESERVOIR BOTTLE IAW B777-200 AMM 52-11-22, OPS CHECK GOOD.
